# SDR NOCA14107

- Difficulty date: July 16, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 285T03856
- Part serial: D00753
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE WARNING BELL INOP DURING WHEEL WELL TEST AND FIRE/OVERHEAT TEST.  REMOVED AND REPLACED MASTER WARNING AND BELL/CHIME CARD MODULES PER MM 31-51-04, OPS CHECK NORMAL.
